# SDR QMLA2013060613077

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N106VU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7275
- Aircraft time: 474 hours, 133 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 474 hours, 583 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Warning Light
- Condition: Illuminated
- Location: Governor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO MINUTES OUT, AMBER GOVERNOR CATUION LIGHT ILLUMINATED. EXECUTED AN UNEVENTFUL PRECAUTIONARY LANDING ON THE HOSPITAL AUXILLARY LANDING AREA ADJACENT TO THE MAIN HELIPAD
